# SDR SWAA2018051521905

- Difficulty date: May 10, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 12,023 hours, 5,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT EMERGENCY EXIT LIGHT LENS WAS MISSING.  INSTALLED THE LENS IAW SIP & AMM.
